# SDR HEEA955352

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L
- Aircraft serial: 52037
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spacer
- Part number: 206040420101
- Condition: Defective
- Location: T/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING. REPLACED WITH NEW SPACER AND RETURNED TO SERVICE.
